It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gene on November 27, 2000 at 11:54:42:

In Reply to: ACCUTANE--with doxcycyline?? posted by sfk on November 26, 2000 at 19:30:27:

Accutane is REALLY strong, i wouldn't take anything else with it. Your doctor should have told you that. He also should have told you that after 7-9 days of Accutane your acne should start to get worse, it sort of flushes all the newer little ones out. Then you should start to clear up as those heal, and they tend to heal faster than normal due to the medication.

Follow Ups

All times are GMT -7. The time now is 05:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!